# SDR CA150917005

- Difficulty date: September 3, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Aircraft time: 38,349 hours
- Engine: Pwa PW124B
- Propeller: Hamstd 14SF*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: AS3209110
- Condition: Worn
- Location: Probe
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) FIGHT CREW RECEIVED A SMOKE WARNING FOLLOWING TAKEOFF.  THE ACFT RETURNED TO THE AIRPORT WITHOUT INCIDENT.  INVESTIGATION REVEALED THAT THE O-RINGS ON THE NL PROBES HAD DETERIORATED AND WERE ALLOWING OIL FUMES/VAPOR INTO THE ACFT BLEED SYSTEM.  O-RING PN AS3209-110, 1 IAW ENGINE/PROBE AND MS9386-112, 1 ENGINE, PROBE.
